# SDR USAAF97014

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 466 - GSP-PHL - ON APPROACH TO PHL, THE NOSE GEAR DID NOT EXTEND ON THE FIRST TRY.  PILOT ACCOMPLISHED ABNORMAL CHECKLIST ITEMS AND RECYCLED GEAR.  THE SECOND EXTENSION WAS NORMAL.  FLIGHT LANDED IN PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE BITE CHECKED SYSTEM.  ALL INDICATIONS NORMAL.  CYCLED GEAR APPROXIMATELY TWENTY TIMES.  UNABLE TO DUPLICATE COMPLAINT.  AS A PRECAUTION, MAINTENANCE LUBRICATED NOSE GEAR COMPONENTS AND CLEANED SENSORS AND TARGET GAPS.  (M)
